It is currently Fri Aug 18, 2017 7:59 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sun Mar 22, 2015 1:05 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Tue Dec 23, 2014 2:51 am
Posts: 47
Hey guys,

I am not in full-on taper mode right now, but I wanted to get some input anyway. There have been a few times when I skip my usual 4mg dose of Suboxone, and when it gets close to the 36-48 hour mark (I dose in the evening, so this would be the 2nd day, before I take my dose), I definitely notice that I feel a bit off. I get the chills/prick-ly feeling on my legs and I just feel restless...which I HATE. I can deal with flu/cold symptoms, but I cannot stand feeling like I'm going to crawl out of my skin/restless....and the random chills just amplify those feelings.

For those of you who have tapered/gone off Suboxone, what were your FIRST symptoms of withdrawal, and when did they occur? When I get to the point where I want to come off the medication, is there anything I can recommend that my Dr. prescribe to alleviate the following? I'm sure he will prescribe meds for sleep, gastro issues, etc...but I am wondering about the other symptoms that are worse, IMO.

Thanks:)

_________________
Crystal ❤

"He will cover you with his feathers, and under His wings you will find refuge" - Psalm 91:4
–Robert Green Ingersoll


Top
 Profile  
 
PostPosted: Sun Mar 22, 2015 12:18 pm 
Offline
New Poster
New Poster

Joined: Sun Mar 22, 2015 11:55 am
Posts: 1
Yes. There are some meds to ask your doctor for. If he will give them to you is the ques tion. I'm am currently on day 3 of no suboxone at all. But I have 7 medications the dr. Gave me and I feel NO withdrawal symptoms at all. Well maybe a Lil fatigue. Here the list: phenobarbital, clondidine, ambien, promethazine, diphen/atropine tabs,one muscle relaxant prescription and one restless leg prescription. Can't give u the name a use my wife has them out up, she knows if I find them I'll gobble em up. But the 2 main ones are the phenobarbital and the ambien. If you can get them you'll be so much better off. I'm supposed to take up to (10) 32.4 mg. Barbs a day and up to 20 mg. Of ambien at night. I've been on subs 3 times and done twice. Both are horrible to kick. But I must say I am 70 hrs. Into my detox and feel extremely well. And my body type is the worst it seems when it co.es to detox. I've been to 7 inpatient facilities and wonder how in the hell all these people get off opiates so easy when I'm over feeling like $#/!. But I swear this detox is the best yet. I can't believe how good I feel. Be careful tho if you get some phenobarbital, it's dangerous in high doses. That's what killed Micheal Jackson and the heavens gate cult use to take the tree own life. Tread with caution.


Top
 Profile  
 
PostPosted: Sun Mar 22, 2015 12:18 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
I will be a bit off topic, I know... realize that as your dose goes down, you will eventually get to a point where you drop below the ceiling threshold of the drug near the end of the dosing interval. That is now happening for you at 30-40 hours; at lower doses it will occur earlier, before 24 hours. At that point you may feel better if you divide your dose and take it every 12 hours.

There is not magic bullet for withdrawal, but I'll briefly list some of the things that people have tried:

clonidine: a classic withdrawal medication. Reduces CNS excitability, and reduces most symptoms of withdrawal, The med is sedating, and causes dry mouth.

Benzos: a 'hard sell' for many docs. I prescribe them only after the patient has completely stopped buprenorphine. The problem is that at that point, the patient would really be at risk of overdose, without the protection of buprenorphine.... so I choose those patients very carefully.

Gabapentin: an anticonvulsant that some people claims relieves the 'sweats' and crawly skin.

Hydroxyzine: an antihistamine that provides sedation (but causes dry mouth)

Seroquel: a potent sedative (used as an antipsychotic in high doses)

Herbs and roots-- like 'withdrawal-eaze'... mixed reviews. I am not impressed by what I've heard from patients who tried it.

What else, people?


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Mar 22, 2015 12:20 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
Micah: please let us know the muscle relaxant and restless med prescriptions when you see your wife again. I'm interested in hearing what other docs are using these days.


Top
 Profile  
 
PostPosted: Sun Mar 22, 2015 11:26 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Tue Dec 23, 2014 2:51 am
Posts: 47
Great feedback so far, and yet again, thank you for your input, Dr. Keep it coming, guys!

_________________
Crystal ❤

"He will cover you with his feathers, and under His wings you will find refuge" - Psalm 91:4
–Robert Green Ingersoll


Top
 Profile  
 
PostPosted: Mon Mar 23, 2015 2:49 pm 
Offline
3 Months or More
3 Months or More

Joined: Wed Jan 14, 2015 5:21 pm
Posts: 95
I think suboxdoc is right on the nose.

As for WD Symptoms, for me personally it was waves of tiredness / lethargy followed by those that you've mentioned. Usually the tiredness was so bad I'd fall asleep while doing things. We're talking like 5 hours after being awake, usually post lunchtime. I don't miss that.

evolved.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group